# SDR P5CA2017083100301

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AT BS 2100, LBL 86.67.   REPAIRED IAW SRM 53-00-51-2R-3, REPAIR 3, REV 80, DWG  65B38105, SHEET 10, REV -, AND DWG 65B21441, SHEET 8, REV C.   CHECKED NORMAL.
